On the construction of the phase space of a singular system


Baleanu D., Guler Y.

NUOVO CIMENTO DELLA SOCIETA ITALIANA DI FISICA B-GENERAL PHYSICS RELATIVITY ASTRONOMY AND MATHEMATICAL PHYSICS AND METHODS, vol.115, no.3, pp.291-296, 2000 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 115 Issue: 3
  • Publication Date: 2000
  • Title of Journal : NUOVO CIMENTO DELLA SOCIETA ITALIANA DI FISICA B-GENERAL PHYSICS RELATIVITY ASTRONOMY AND MATHEMATICAL PHYSICS AND METHODS
  • Page Numbers: pp.291-296

Abstract

In this work we present a method for obtaining the true degrees of freedom for the singular systems using the canonical transformations in the Hamilton-Jacobi formalism. The validity of our proposal has been tested by two examples of singular Lagrangians and the results are in agreement with those obtained by other methods.